- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2009 2 (3)
- Authors
- Orlovsky, Dmitry G.
- Contact information
- Orlovsky, Dmitry G.
- Keywords
- inverse problem; Banach space; semigroup; weak solution
- Abstract
We study the inverse problem for the Maxwell-Boltzmann equation in a bounded domain in R3 and prove the existence and uniqueness of its solution.
- Pages
- 327-335
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1212
Journal of Siberian Federal University. Mathematics & Physics / On an Inverse Problem for the Maxwell-Boltzmann Equation
Full text (.pdf)